# SDR UIEA2025072501022

- Difficulty date: July 28, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N471MC
- Make and model: Boeing 747412
- Aircraft serial: 26557
- Aircraft time: 95,306 hours, 15,619 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBD FLAP T/E FORE FLAP MIDSECTION UPPER SURFACE HAS A SMALL HOLE 0.250 DIAMETER.  ACCOMPLISHED REINFORCING REPAIR ON RH INBD FLAP T/E FORE FLAP UPPER SURFACE PER SRM 51-70-03-0G-0. NO FURTHER DEFECTS NOTED.
